MathSciNet Relay Station
MathSciNet bibliographic data
MR1411050 35B05 (35J65 35K60)
Marcus, Moshe; Véron, Laurent Trace au bord des solutions positives d'équations elliptiques et paraboliques non linéaires. Résultats d'existence et d'unicité. (French) [Boundary trace of positive solutions of nonlinear parabolic and elliptic equations. Existence and uniqueness results] C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 6, 603–608.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement